Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Hysterolaparoscopy done. Had intercourse after periods. Started bleeding again. Is it normal?

DOCTOR OF THE MONTH - May 2013
May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Question
Hi, I had my hysterolaparoscopy done on 03/jun for the correction of septate uterus and correction of polycystic on both my ovaries, i got my periods on 18/jun which lasted for 5 days, Had intercourse on 29/ jun after doctor's advised but all of a sudden i started bleeding again on 01/ july. is it normal?? do i have to be concern??
Posted Mon, 23 Jul 2012 in Women's Health
 
 
Answered by Dr. Sree Gouri SR 3 hours later
hi ,
Thanks for the query.

normally hysteroscopy will be done in first week after menstrual period, so according to that the bleeding on 18th could be your usual period.

so the possible causes for your bleeding on 1st July are,

-intercourse might have disturbed some healing local wound(caused by hysteroscopy) leading to bleeding.

-breakthrough bleeding from uterus may be because of infection

-menstrual irregularity because of poly cystic disease which may not be completely cured,

-stress and strain causing polymenorrhea, means more frequent menstrual cycles, by affecting hypothalamo pituitary ovarian axis.

anyhow you better visit your gynecologist and get examined once to find out the actual cause among above possibilities and take treatment accordingly so that future recurrence can be prevented.


Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
 
Follow-up: Hysterolaparoscopy done. Had intercourse after periods. Started bleeding again. Is it normal? 14 hours later
Thanks alot for your reply doctor. I have an another query, I was asked to take drospirenone & ethinylestradiol tabs frm 09/ jun at 9 pm(sharp). i misunderstood doc instruction and took the tabs at 9 am instead of 9 pm. I have missed some days of the tabs. Could it be the reason am bleeding again after my cycle?
 
 
Answered by Dr. Sree Gouri SR 12 hours later
hi,
if you take pills daily on one particular time either on 9am or pm that is good for efficacy and we don't miss usually that's why doctors prescribe like that,
but missing pills definitely affect the efficacy that may the reason for your breakthrough bleeding,
so better consult your doctor discuss regarding this and use some other additional contraceptive method to avoid pregnancy.

Wish you Good Health, If you are satisfied with my response please rate the answer after closing the discussion.
Take care.


Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor